# SDR SWAA2022031167213

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH FLOOR SHIELD CORROSION AROUND FASTNER HOLES STA.490-500A / REMOVED CORROSION IAW SRM 51-10-02-0G-0 100% LOSS OF MATERIAL. REMOVED AND REPLACED FWD CARGO FLOOR SHIELD @ STA 490 TO 500A IAW SRM 51-40-02-0G-0 AND BOE8ING DWG 143A0080 SHT 11 REV:- P/N 143A8126-19
